Volume 54, Number 5, September-October 2020
|Page(s)||1369 - 1384|
|Published online||28 July 2020|
Regularity conditions and Farkas-type results for systems with fractional functions
Chongqing Key Laboratory of Social Economy and Applied Statistics, College of Mathematics and Statistics, Chongqing Technology and Business University, 400067 Chongqing, PR China
* Corresponding author: firstname.lastname@example.org
Accepted: 12 July 2019
This paper deals with some new versions of Farkas-type results for a system involving cone convex constraint, a geometrical constraint as well as a fractional function. We first introduce some new notions of regularity conditions in terms of the epigraphs of the conjugate functions. By using these regularity conditions, we obtain some new Farkas-type results for this system using an approach based on the theory of conjugate duality for convex or DC optimization problems. Moreover, we also show that some recently obtained results in the literature can be rediscovered as special cases of our main results.
Mathematics Subject Classification: 90C26 / 90C32 / 90C46
Key words: Regularity conditions / Farkas-type results / fractional functions
© EDP Sciences, ROADEF, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.